MathSciNet Relay Station
MathSciNet bibliographic data
MR140126 32.65 (10.23)
Gunning, R. C. The Eichler cohomology groups and automorphic forms. Trans. Amer. Math. Soc. 100 1961 44–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement